# SDR P9RA20050067

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 737231
- Aircraft serial: 21631
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 6213
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE, ATL. AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AIRSTAIR EMERGENCY LIGHT IAW MM.
